# SDR CALA2021051700667

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 115,607 hours, 18,016 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fuse
- Part number: V243602
- Part serial: 1071086
- Condition: Intermittent
- Location: Rt Mlg
- Part time: 718,015 hours, 718,015 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WHEN THE GEAR HANDLE WAS THE GEAR DOORS EICAS   AND GEAR DISAGREE DISPLAYED, THE RIGHT MLG DID NOT INDICATE RETRACTED. CREW RAN CHECKLIST PERFORMED PSEU BITE & FOUND FAULT 264 ''R LATCH LOCKED''. PERFORMED PROXIMITY SENSOR LATCH LOCKED SENSOR TEST. TEST SATISFACTORY. REF AMM 32-61-02-702-018. REQUIRES FURTHER T/S REF FIM TASK 32-30 FAULT TREE 817. WITH LANDING GEAR HANDLE "UP", RIGHT GEAR GREEN LIGHT, AMBER GEAR & DOOR LIGHT REMAINED ILLUMINATED. T/S PER FIM 32-30 FAULT TREE 820, SHEET 4 (BLOCK 6) MANUALLY PULLED ON SIDE BRACE ACTUATOR AND THE ROD END MOVED. SHEET 5 (BLOCK 7) SIDE BRACE ACTUATOR FAILED TO RETRACT. SIDE BRACE ACTUATOR NIS GUM. ADD EMP:U241927,U230826 FOUND R/H MLG SIDE BRACE ACTUATOR INOP. SEE L/P 6303898 FOR R/R AND OPS LEAK CK. FOUND HYD FLOW FUSE FOR THE R/H GEAR RETRACT LINE INOP. R/R FLOW FUSE. SEE L/P 6307394, 6307385 FOR R/R OPS AND LEAK CK. PERFORMED AMM TASK 32-32-00-705-001. OPERATIONAL TEST- MAIN GEAR EXTENSION AND RETRACTION SYSTEM. OPS LEAK CK AND ADD EMP:U192746,U218615,U240002 INDICATION PASSED NO FAULTS NOTED.
